# SDR SWIA2024082300620

- Difficulty date: June 20, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT PANEL AT RBL 12 BETWEEN FS 250.00 - FS 280.00 MX#28412643     (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED THE ANGLE FLOOR SUPPORT AT RBL12 BETWEEN FS250.00 AND FS280.00 REF CRJ 700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 AND BOMBARDIER DWG CC670-33052 REV -G. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY AND M-337
